# SDR AALA970835

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N731AA
- Make and model: Boeing 727227
- Aircraft serial: 20738
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 970-1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - SKIN AT STA 970 TO STA 1010, STR 17R BULGED AS MARKED.  (CORROSION)  REPAIRED SKIN PER SRM 53-30-3 FIGURE 3A.  TST:  65,744.04 HOURS.  CYCLES, 43,423.  (X)
